# SDR HALA0200111

- Difficulty date: May 19, 2002
- Submitted: June 20, 2002
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Failed
- Location: Apu Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  APU FAILED TO START IN AIR.  OAT-52, FL 360.  APU EGT REACHED 594 DEGREES AND ONLY 8 RPM.  THEN ADD OIL LIGHT AND APU FAULT.  VISUALLY CHECKED APU OIL QUANITY.  OIL LEVEL WAS FULL, NO OIL ADDED.  PERFORMED BITE CHECK OF APU ECU PER 767 FIM 40-11-00.  BITE CHECK OK.  RAN APU, START NORMAL.  NO LEAKS NOTED, OK FOR SERVICE.
